Medical Questions > Womens Health > Vaginal and Uterus Health Forum

Burning and ichy vagina/anal area

Must Read
To better understand abnormal vaginal bleeding, we first review normal vaginal bleeding. Do you know when uterine blood is normal, or not?...
What are the signs and symptoms of abnormal vaginal bleeding? When should you seek help?...
Prepare yourself and know what to expect when you visit your doctor for vaginal bleeding. We review the medical tests and diagnostic procedures frequently used....
I recently had a problem with my vagina. It was kind of ichy and then it started to kind of burn too. Eventually, when it was at its worse, my anal area was burning too! I haven't done anything different with my hygeine routine, and it seems to go away after a few days and then come back. It's about to drive me crazy..I have an appointment with my Dr., but not till a week from now. Anybody had anything like this? I feel like I used sand paper for toilet paper!! Oh, and I don't have any discharge or weird smells....and I'm a virgin...so no real concern about STD's. Please help!
Did you find this post helpful?
|

User Profile
replied March 16th, 2008
Experienced User
in reply.
It might be a yeast infection. Have you taken any antibiotics recently? Normally with a yeast infection you have burning, itching and some discharge. But you said that you didn't have any discharge. If it's not yeast, then maybe its a chemical sensitivity to something.
|
Did you find this post helpful?

replied March 16th, 2008
Yeah, no discharge and no antibiotics, but I was actually given a pill for a yeast infection a month ago...don't really know if it was really a yeast infection, but since my doctor books up really quickly, she called it in for me in the meantime. Seemed like it kind of got better, but now it's back! I'm not sure how long the one pill will last though?? Does anybody else?? My guess is that I'm either allergic to something (even though I've stopped using everything) or i've got bacterial infection...don't really know, wish I did!!! It's driving me nuts!! Guess I'll just have to wait till I see my Dr.
|
Did you find this post helpful?

replied March 31st, 2008
itchy vagina, itching after sex, etc...
TRY LATEX FREE OR NON-LATEX CONDOMS. OR CONDOMS WITHOUT Nonoxidyl 9 Spermicide.

BUT DO NOT STOP USING CONDOMS!
I AM NOT A DOCTOR.

Could be a yeast infection


If it persists for more than a week after not having sex, and not usuing condoms, should see one just to be safe.

AN OUNCE OF PREVENTION IS WORTH A POUND OF CURE!
|
Did you find this post helpful?

replied March 31st, 2008
itchy vagina, itching after sex, etc...
Should see a doctor, but in the meantime.... May want to try to sit in a bath in water and white vinegar.
Also have heard/found that tea tree oil, a natural antiseptic works... Or at least relieves the itching.
Go see your doctor.
|
Did you find this post helpful?

replied March 30th, 2009
pain in vagina high up throbing also in stomach and bum
got it during sex had to stop got up to go to loo and collapsed pain was so bad am very worried i' 29 with 3 children had same partnerfor years we dont cheat what could it be had a smear test 2 week ago
|
Did you find this post helpful?

replied March 30th, 2009
Experienced User
Itchy vagina
dukgurtl30, I want to first say,I'm very proud of you being a virgin. Never let anyone laugh at you about that as this is good. Marriage will mean so much more to you because of it one day. To stop the burning, start drinking water with a lemon in it and put together some broccoil,garlic and onioms and either stir fry them in olive oil or put them in your microwave with some olive oil and cook about 2 or 2and a half minutes and eat all of it, and drink your water. This should set up a good amount of alkaline in your body to help that burning and hopfully the itch. No, I'm no doctor or nurse, just someone who has done a whole lot of research through out many, many years in the alternative and medical field. Plus having some physical experiences as you have had in this area. You may also have UTI [ urinary track infection ]. I too took the pill you mentioned and it didn't work for me, but may for you. It stays in your system for a few days after use. Hope this helps as I know how you feel.
|
Did you find this post helpful?